# SDR SWAA2025121250742

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 74,160 hours, 44,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD FELL OFF, F/O SIDE.  EMERG EXIT ROW 12F.  INSTALLED THE EXIT LENS COVER IAW SIP.
